# SDR 364032

- Difficulty date: December 30, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 16,111 hours, 24,236 cycles
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Switch
- Part number: 6014300
- Condition: Sparks
- Location: Prop Sync Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE NR 2 FLIGHT DIRECTOR PITCH SYNC BUTTON WAS PUSHED IT CAUSED ELECTRICAL SPARKS.  REMOVED AND REPLACED NR 2 FLIGHT DIRECTOR PITCH SYNC BUTTON, SPARKS WHERE CAUSED BY LOOSE BUTTON WHICH SHORTED AGAINST YOKE.
